# SDR SWIA200617402

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,705 hours, 10,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON LEFT SIDE OF AIRCRAFT ROW 8 NOT ILLUMINATING.  REPLACED  EMERGENCY FLOOR LIGHT STRIP AT ROWS 2-5.  OPERATIONAL CHECKS GOOD.
